Flat direction dynamics in a non-topological soliton-dominated universe



McDonald, John
(2004) Flat direction dynamics in a non-topological soliton-dominated universe. Journal of Cosmology and Astroparticle Physics, 2004 (08). 002 - 002.

[img] PDF
0305306v2.pdf
Access to this file is embargoed until Unspecified.

Download (139kB)
[img] Postscript (Requires a viewer, such as GSview)
0305306v2.ps.ps
Access to this file is embargoed until Unspecified.

Download (182kB)
Item Type: Article
Subjects: Q Science > QC Physics
Divisions: ?? dep_math ??
Depositing User: Symplectic Admin
Date Deposited: 14 Apr 2009 09:57
Last Modified: 30 Apr 2020 14:24
DOI: 10.1088/1475-7516/2004/08/002
URI: http://livrepository.liverpool.ac.uk/id/eprint/519